# SDR FDEA202111082797

- Difficulty date: November 8, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-300
- Aircraft serial: 42731
- Aircraft time: 6,317 hours, 2,944 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T3211
- Part serial: NA
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE AND DENT DAMAGE ON SKIN PN:148T3211 BETWEEN STA 1582 AND STA 1629 AND S-33L AND S-  35L. REPAIRED SKIN PN:148T3211 PER E.A.#:H-5330-T0365358 DATED: NOV 13, 2021 "TITLE:   FUSELAGE - SECTION 48 FUSELAGE SKIN - PERMANENT REPAIR OF IMPACT DAMAGE BETWEEN   STA1597-1620, S33L-S34L".  MAJOR REPAIR.
